# SDR DALA2016022901612

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,970 hours, 24,078 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUPLING ON STRINGER BETWEEN FRAME 30 TO FRAME 31 AND STR 43L IN FWD CARGO COMPARTMENT.  L=0.062", W=0.037", D=0.001".  REPLACED COUPLING ON STR BETWEEN FRAME 30 TO FRAME 31 AND STR 43L IN FWD CARGO COMPARTMENT IAW SRM A320 51-72-11 AND DWG D53231712.
